# SDR HNAA0600125

- Difficulty date: October 22, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N825EX
- Make and model: Dhav DHC8102
- Aircraft serial: 388
- Aircraft time: 29,834 hours, 32,706 cycles
- Engine: Pwa PW120
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Overserviced
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

SOON AFTER TAKEOFF CREW SMELLED STRONG ODOR AFTER BLEED WAS TURNED ON.  INSPECTED CABIN AND FLIGHT DECK FOUND NOTHING OUT OF THE ORDINARY.  CHECKED OIL LEVEL OF BOTH ENGINES AND FOUND NR 2 ENGINE OIL OVERSERVICED.  REMOVED EXCESS OIL.
